MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR +4 10D 50ODX28ID; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR +4 10D 50ODX28ID; HIP INSTRUMENT/TRIAL
Model Number 2218-28-150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon using screwdriver to remove trial liner and the centre round metal part broke away from the poly liner trial.
 
Additional Manufacturer Narrative
Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR +4 10D 50ODX28ID
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46582-0988
5743725905
MDR Report Key7006053
Report Number1818910-2017-27674
Device Sequence Number10988136
Product Code LXH
UDI-Device Identifier10603295100331
UDI-Public10603295100331
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-28-150
Device Catalogue Number221828150
Device Lot NumberBFA0H7F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer09/21/2017
10/16/2018
04/22/2022
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date09/21/2018
10/31/2018
04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown